# SDR ASOA200900129

- Difficulty date: January 14, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 25,575 hours, 21,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUND THE LINTEL ATTACHMENT FITTING HAS A INDICATION NOTED APPROX .1" IN LENGTH 70% FSH FAILED NDT INSP.
